# SDR P5CA9801235

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 STR 3L BODY FRAME RADIUS CRACKED.  REPAIRED PER SRM 53-10-04.
